# SDR SIMA20160914001

- Difficulty date: September 14, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 15,514 hours, 10,744 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN CABIN STARTED REAR, APU ON, PACKS OFF.  GVI OF CABIN AND COCKPIT PERFORMED RAN APU ALL NIGHT WITH ALTERNATING PACKS OFF AND ON, LIGHTS OFF AND ON, NO INDICATION OF SMOKE OR ODOR OF IT.  INSPECTED AVIONICS BAY APU COWL, ENGINE AND COWL NO OIL LEAK.
